# SDR SWIA2024123000027

- Difficulty date: December 27, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N969SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7876
- Aircraft time: 47,243 hours, 40,741 cycles
- Engine: Ge CF343B1
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Shutoff Valve
- Condition: Stuck
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LEFT 10TH STAGE BLEED AIR STUCK CLOSED.FO NOTICED NO AIR FLOW DURING SINGLE PACK OPERATIONS AT APPROXIMATELY 7000Â€™ PRIOR TO ANY EICAS MESSAGES.APPLIED CABIN ALT QRH WITH NEGATIVE RESULTS.   THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 29385840 WITH THE FOLLOWING CORRECTIVE ACTION: "SEE CP 29387828 FOR REMOVAL AND REPLACEMENT OF THE LH 10TH STAGE BLEED AIR SHUTOFF VALVE. PERFORMED OPERATIONAL AND LEAK CHECKS OF THE LH 10TH STAGE BLEED VALVE IN REFERENCE TO AMM 36-11-00. OPS AND LEAK CHECKS GOOD AT THIS TIME. "
